Statistical inference for elliptically contoured distributions

Amadou Sarr*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationProbability
Subtitle of host publicationInterpretation, Theory and Applications
PublisherNova Science Publishers, Inc.
Pages327-363
Number of pages37
ISBN (Print)9781621002499
Publication statusPublished - Jan 2012

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Statistical inference for elliptically contoured distributions'. Together they form a unique fingerprint.

Cite this